A Classification of Roots of Symmetric Kac-Moody Root Systems and Its Application
We study Weyl group orbits in symmetric Kac-Moody root systems and show a finiteness of orbits of roots with a fixed index. We apply this result to the study of the Euler transform of linear ordinary differential equations on the Riemann sphere whose singular points are regular singular or unramified irregular singular points. The Euler transform induces a transformation on spectral types of the differential equations and it keeps their indices of rigidity. Then as a generalization of the result by Oshima (in Fractional calculus of Weyl algebra and Fuchsian differential equations, MSJ Memoirs 28, 2012), we show a finiteness of Euler transform orbits of spectral types with a fixed index of rigidity.
KeywordsSingular Point Weyl Group Spectral Type Dynkin Diagram Fixed Index
- 5.Kawakami, H., Nakamura, A., Sakai, H.: Degeneration scheme of 4-dimensional Painlevé type equations. RIMS Kôkyûroku 1765, 108–123 (2011) (in Japanese) Google Scholar
- 7.Hiroe, K.: Linear differential equations on ℙ1 and root systems (2012). arXiv:1010.2580v4, 49pp.
- 9.Oshima, T.: Classification of Fuchsian systems and their connection problem (2008). arXiv:0811.2916, 29pp. RIMS Kôkyûroku Bessatsu (to appear)
- 10.Oshima, T.: Special Functions and Linear Algebraic Ordinary Differential Equations. Lecture Notes in Mathematical Sciences, vol. 11. The University of Tokyo, Tokyo (2011) (in Japanese), typed by K. Hiroe Google Scholar
- 11.Oshima, T.: Fractional Calculus of Weyl Algebra and Fuchsian Differential Equations. MSJ Memoirs, vol. 28. Mathematical Society of Japan, Tokyo (2012) Google Scholar
- 12.Takemura, K.: Introduction to middle convolution for differential equations with irregular singularities. In: New Trends in Quantum Integrable Systems: Proceedings of the Infinite Analysis 09, pp. 393–420. World Scientific, Singapore (2010) Google Scholar